PL EN


Preferences help
enabled [disable] Abstract
Number of results
2005 | 108 | 3 | 421-428
Article title

Exact Travelling Wave Solutions to the (3+1)-Dimensional Kadomtsev-Petviashvili Equation

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Exact travelling wave solutions in terms of the Jacobi elliptic functions are obtained to the (3+1)-dimensional Kadomtsev-Petviashvili equation by means of the extended mapping method. Limit cases are studied, and new solitary wave solutions and trigonometric periodic wave solutions are got. The method is applicable to a large variety of nonlinear partial differential equations.
Keywords
EN
Publisher

Year
Volume
108
Issue
3
Pages
421-428
Physical description
Dates
published
2005-09
received
2004-12-29
Contributors
author
  • Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, P.R. China
author
  • Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Muscat, Sultanate of Oman
References
  • 1. Y.-Z. Peng Acta Phys. Pol. A, 103, 417, 2003; 105, 417, 2004
  • 2. Y.-Z. Peng, Phys. Lett. A, 314, 401, 2003
  • 3. Y.-Z. Peng, J. Phys. Soc. Jpn., 72, 1356, 2003
  • 4. E. Yomba, Chaos, Solitons and Fractals, 21, 209, 2004
  • 5. V. Prasolov, Y. Solovyev, Elliptic Functions and Elliptic Integrals, American Mathematical Society, Providence 1997
  • 6. M. Abramowitz, I.A. Stegun, Handbook of Mathematical Functions, Dover, New York 1972
  • 7. R. Conte, M. Musette, Physica D, 69, 1, 1993
  • 8. M. Musette, R. Conte, J. Phys. A, 27, 3895, 1994
  • 9. M. Ablowitz, H. Segur, J. Fluid Mech., 92, 69, 1979
  • 10. E.A. Kuznietsov, C.L. Musher, J. Exp. Theor. Phys., 63, 947, 1986
  • 11. A. Senatorski, E. Infled, Phys. Rev. Lett., 77, 2855, 1986
  • 12. T. Alagesan, A. Uthayakumar, K. Porsezian, Chaos, Solitons and Fractals, 8, 893, 1997
  • 13. N.A. Kudryashov, D. Zargaryan, J. Phys. A, 29, 8067, 1996
  • 14. C.J. Coleman, J. Aust. Math. Soc. Ser. B, 33, 1, 1992
  • 15. N.F. Smyth, J. Aust. Math. Soc. Ser. B, 33, 403, 1992
  • 16. P.A. Clarkson, E.L. Mansfield, Physica D, 70, 250, 1993
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv108n301kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.